MAUDE Adverse Event Report: MIO; INSET II 46/6 PCC BLUE

MIO; INSET II 46/6 PCC BLUE
Model Number MMT-941600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported by the patient that when the infusion set was unwound from the serter device, the tubing came completely detached.Upon investigation of the returned used device (1 set), it was found that the glue was missing on the tubing connector (glue was misplaced on the tubing connector).No further information available.

Brand Name
MIO
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key10625005
Report Number3003442380-2020-00410
Device Sequence Number2554577
Product Code FPA
UDI-Device Identifier05705244007338
UDI-Public05705244007338
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-941600
Device Lot Number5218577
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date10/05/2020
Patient Sequence Number1